View Single Post
  #3  
Old 01-03-2015, 01:03 PM
missjadee missjadee is offline
Registered User
 
Join Date: Oct 2014
Posts: 21
Default Re: Post Surgery - Restless Legs?

Quote:
Originally Posted by Christine View Post
Are you coming off morphine? That can cause irritating, tingly legs. It could also be things settling down as you are still in the early stages of recovery. When your muscles and nerves in your spine recover their strength, you may find it goes away. There is a huge amount of readjusting to be done, and it takes time. I've found, even after a few years, things are never without little blips to make me wonder what is going on with my body...when in fact, everything is ok and making the best of the new back I have.

Nonetheless, it is something to mention to your specialist if it keeps worrying you.
Christine, I had my surgery on 9th december and I had an epidural... (does that give me morphine). I went home on endone and panadol and had stopped endone at 3 weeks post op. Now I am not even using panadol... My legs are just annoying especially at night when I don't have many distractions... I don't know what to do... I am seeing my usual doctor (not orthopaedic surgeon) next week so maybe she can confirm what you said. I am not sure how give myself relief... I try voltaren but I am not having any pain, its just annoying feeling which makes me believe it is nerve pain or something from the op...
Reply With Quote